# SDR UALA2013011400234

- Difficulty date: January 13, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 63,743 hours, 23,566 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Frozen
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LEVER FROZEN, WOULD NOT OPEN.  SLIDE PARTIALLY OUT.  REPLACED FLEXIBLE CONTROL CABLE.
